. F. Bf, M. Barthe, and . Fradelizi, The volume product of convex bodies with many hyperplane symmetries, to appear in Amer, J. Math

J. Bourgain and V. D. Milman, New volume ratio properties for convex symmetric bodies in ? n, Inventiones Mathematicae, vol.40, issue.13, pp.319-340, 1987.
DOI : 10.1007/BF01388911

. S. Cg, P. Campi, and . Gronchi, On volume product inequalities for convex sets, Proc. Amer, pp.2393-2402, 2006.

M. Fradelizi, Y. Gordon, M. Meyer, and S. Reisner, The case of equality for an inverse Santal?? functional inequality, Advances in Geometry, vol.10, issue.4, pp.621-630, 2010.
DOI : 10.1515/advgeom.2010.026

. A. Gpv, G. Giannopoulos, B. Paouris, and . Vritsiou, The isotropic position and the reverse Santalo inequality, Israel Journal of Mathematics

. Y. Gm, M. Gordon, ]. Y. Meyergmr, M. Gordon, S. Meyer et al., On the minima of the functional Mahler product Zonoids with minimal volume? product -a new proof, Proceedings of the American Math, pp.273-276, 1988.

]. P. Gru and . Gruber, Approximation of convex bodies, Convexity and its Applications, Birkhäuser, pp.131-162, 1983.

]. B. Gr and . Grünbaum, Convex Polytopes, Graduate Texts in mathematics, 2003.

A. Hansen and A. Lima, The structure of finite dimensional Banach spaces with the 3.2. Intersection property, Acta Mathematica, vol.146, issue.0, pp.1-23, 1981.
DOI : 10.1007/BF02392457

J. Kim and S. Reisner, LOCAL MINIMALITY OF THE VOLUME-PRODUCT AT??THE SIMPLEX, Mathematika, vol.8, issue.01, pp.121-134, 2011.
DOI : 10.1111/j.1749-6632.1985.tb14545.x

G. Kuperberg, From the Mahler Conjecture to Gauss Linking Integrals, Geometric and Functional Analysis, vol.18, issue.3, pp.870-892, 2008.
DOI : 10.1007/s00039-008-0669-4

K. Mahler, Ein Minimalproblem für konvexe Polygone, Mathematica (Zutphen ), vol.7, pp.118-127, 1939.

J. Matousek, Lectures on discrete geometry, Graduate Texts in Mathematics, vol.212, 2002.
DOI : 10.1007/978-1-4613-0039-7

M. Meyer, Une Caracterisation Volumique de Certains Espaces Normes de Dimension Finie, Israel Journal of Mathematics, vol.8, issue.3, pp.317-326, 1986.
DOI : 10.1007/BF02765029

M. Meyer, Convex bodies with minimal volume product in ?2, Monatshefte f???r Mathematik, vol.55, issue.4, pp.297-301, 1991.
DOI : 10.1007/BF01351770

M. Meyer and A. Pajor, On Santaló inequality, Geometric aspects of functional analysis (1987-88), Lecture Notes in Math, pp.261-263, 1989.

M. Meyer and S. Reisner, Inequalities involving integrals of polar-conjugate concave functions, Monatshefte f???r Mathematik, vol.8, issue.3, pp.219-227, 1998.
DOI : 10.1007/BF01317315

M. Meyer and S. Reisner, Shadow Systems and Volumes of Polar Convex Bodies, Mathematika, vol.44, issue.01, pp.129-148, 2006.
DOI : 10.1007/BF01199119

F. Nazarov, . F. Nprz, F. Nazarov, D. Petrov, A. Ryabogin et al., The Hörmander proof of the Bourgain-Milman theorem, preprint A remark on the Mahler conjecture: local minimality of the unit cube, Duke Math, J, vol.154, issue.3, pp.419-430, 2009.

C. M. Petty, AFFINE ISOPERIMETRIC PROBLEMS, Annals of the New York Academy of Sciences, vol.14, issue.1 Discrete Geom, pp.113-127, 1985.
DOI : 10.1007/BF00181363

]. G. Pi and . Pisier, The volume of convex bodies and Banach space geometry, Cambridge Tracts in Mathematics, vol.94, 1989.

S. Reisner, Zonoids with minimal volume-product, Mathematische Zeitschrift, vol.14, issue.3, pp.339-346, 1986.
DOI : 10.1007/BF01164009

URL : http://www.digizeitschriften.de/download/PPN266833020_0192/PPN266833020_0192___log36.pdf

S. Reisner, Minimal Volume-Product in Banach Spaces with a 1-Unconditional Basis, Journal of the London Mathematical Society, vol.2, issue.1, pp.126-136, 1987.
DOI : 10.1112/jlms/s2-36.1.126

C. [. Reisner, E. M. Schütt, . A. Wernerrs-]-c, G. C. Rogers, and . Shephard, Mahler's conjecture and curvature, International Math Some external problems for convex bodies, Research Notices Mathematika, vol.5, pp.93-102, 1958.

L. A. Santaló, Un invariante afin para los cuerpos convexos del espacio de n dimensiones, Portugal. Math, vol.8, pp.155-161, 1949.

J. Raymond, Sur le volume des corps convexes symétriques Séminaire d'InitiationàInitiationà l'Analyse Convex Bodies: The Brunn-Minkowski Theory Approximation of convex bodies by polytopes, Bull, pp.1980-81, 1981.